# SDR COMA0160568

- Difficulty date: August 6, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 11,462 hours, 10,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017351
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FWD J ANGLE AT F.S. 280 BETWEEN LBL9.0 AND RBL9.0 IS CORRODED.REMOVED AND REPLACED THE FWD J ANGLE AT FS 280 BETWEEN LBL9.0 AND RBL9.0 P/N 600-34017-351 I/A/W WVAC E.O. 601R-53-2624.
